Tapering off

So, as I’m not sure how much the medication I’m taking for my nerve feedback is helping, I’m gonna start tapering off of it. Last night (friday) was my first night of one pill a night, and I’ll do that for 10 days. Next step is one every other day for 10 more days. Hopefully, nothing odd will happen.

If the feedback gets much worse or much more often, I’ll go back on the meds. However, if there isn’t much change, I’ll stop buying and taking medication that’s not necessarily helping and leaves me weird when it comes to side effects.

What side effects, you ask? If I don’t take it, about 26 hours after my missed dose time, I get really funny. Like anxious/depressed and things start looking different. It makes Otto worry and makes me feel REALLY out of sorts. So, I don’t like that.

I’ve been wondering if my weird attacks of anxiety here and there are related. I mean, I know that under certain conditions I get a little anxious now and then, usually when some bad shit ™ is happening, but sometimes it’s happened out of the blue and has really been weird. I don’t know if it’s because of some odd effect of the medicine, but I’d like to rule that out. Considering my doctor thinks it’s weird as hell that the meds do that to me if I skip a dose… well, it makes him totally ok with seeing if I need it anymore (ie, if it actually still is helping to quell some of the feedback).

Anyway, if there’s some weird (and I mean really super, scary, freeky-assed weird) post here or there, that may be what’s causing it. Hopefully not, and I’ll just be my bitchy, ranty, dirty-mouthed self and that’s that. But just in case, you’ve been warned.

Leave a Reply

You must be logged in to post a comment.